# SDR UPS04843164

- Difficulty date: August 31, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,278 hours, 51,082 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3750330519
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, LONGERON 32R SPLICE FITTING CRACKED FROM STA 620 TO STA 640.  REMOVED AND REPLACED SPLICE FITTING PER SRM 51-1-20D.
